# SDR TWAA0013109

- Difficulty date: August 14, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- Aircraft time: 82,215 hours, 87,286 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, THE FLOORBEAM WAS BROKEN AT STA 680 APPROX 56 IN LBL.  INSTALLED NEW FLOORBEAM WITH HLT HI LOCK 436 PER SSRM 51-40-501, PG 201.
